# SDR 7AHR201205222466

- Difficulty date: May 22, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Access Door
- Part time: 67,719 hours, 69,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE ACCESS DOOR PANEL NR 3802 FRAME HAS CORRODED RIVET HEADS AND RUB PADS.  REMOVED RIVETS AND RUB PADS FROM TAIL CONE ACCESS DOOR IAW SRM 51-30-2.  FABRICATED NEW RUB PADS AND INSTALLED RUB PADS AND NEW FASTENERS AS IAW SRM 51-30-2.
